# SDR ABXA010916

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767-200
- Aircraft serial: 22787
- Aircraft time: 40,303 hours, 35,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 96FS66781421
- Part serial: NSN
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS CORRODED STA 1165-1200, LBL 18. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-52. DRILLED IAW DWG 96FS667807, INSTALLED TRACK IAW B767 SRM 51-40-02.
